Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Parabolic isometries of CAT(0) spaces and CAT(0) dimensions

Koji Fujiwara, Takashi Shioya and Saeko Yamagata

Algebraic & Geometric Topology 4 (2004) 861–892
Bibliography
1 S Adams, W Ballmann, Amenable isometry groups of Hadamard spaces, Math. Ann. 312 (1998) 183 MR1645958
2 W Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar 25, Birkhäuser Verlag (1995) MR1377265
3 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics 61, Birkhäuser (1985) MR823981
4 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
5 N Brady, J Crisp, Two-dimensional Artin groups with $\mathrm{CAT}(0)$ dimension three, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 185 MR1950878
6 T Brady, Complexes of nonpositive curvature for extensions of $F_2$ by $\mathbb{Z}$, Topology Appl. 63 (1995) 267 MR1334311
7 M R Bridson, Length functions, curvature and the dimension of discrete groups, Math. Res. Lett. 8 (2001) 557 MR1851271
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
9 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
10 D Burago, Y Burago, S Ivanov, A course in metric geometry, Graduate Studies in Mathematics 33, American Mathematical Society (2001) MR1835418
11 R Charney, M W Davis, Finite $K(\pi, 1)$s for Artin groups, from: "Prospects in topology (Princeton, NJ, 1994)", Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 110 MR1368655
12 S S Chen, L Greenberg, Hyperbolic spaces, from: "Contributions to analysis (a collection of papers dedicated to Lipman Bers)", Academic Press (1974) 49 MR0377765
13 S Deo, K Varadarajan, Discrete groups and discontinuous actions, Rocky Mountain J. Math. 27 (1997) 559 MR1466157
14 K Fujiwara, K Nagano, T Shioya, Fixed point sets of parabolic isometries of CAT(0)-spaces, Comment. Math. Helv. 81 (2006) 305 MR2225630
15 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
16 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
17 N Monod, Superrigidity for irreducible lattices and geometric splitting, C. R. Math. Acad. Sci. Paris 340 (2005) 185 MR2123025
18 J i Nagata, Modern dimension theory, Sigma Series in Pure Mathematics 2, Heldermann Verlag (1983) MR715431
19 A R Pears, Dimension theory of general spaces, Cambridge University Press (1975) MR0394604
20 T tom Dieck, Transformation groups, de Gruyter Studies in Mathematics 8, Walter de Gruyter & Co. (1987) MR889050